The packing measure of the range of Super-Brownian motion

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (6), pp.2431-2458
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00445928
Contributeur : Serena Benassù <>
Soumis le : lundi 11 janvier 2010 - 15:46:36
Dernière modification le : jeudi 27 avril 2017 - 09:46:44

Identifiants

  • HAL Id : hal-00445928, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

T. Duquesne. The packing measure of the range of Super-Brownian motion. Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (6), pp.2431-2458. <hal-00445928>

Partager

Métriques

Consultations de la notice

25